Affordable Access

Publisher Website

Transition to almost periodic patterns in circle map with delay: persistence as order parameter.

Authors
Type
Published Article
Journal
Chaos An Interdisciplinary Journal of Nonlinear Science
1089-7682
Publisher
American Institute of Physics
Publication Date
Volume
23
Issue
3
Pages
33138–33138
Identifiers
DOI: 10.1063/1.4821916
PMID: 24089974
Source
Medline

Abstract

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments